Rocky Mountain Journal of Mathematics

Differential inequality techniques and singular perturbations

F.A. Howes

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 767-778.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128119

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-767

Mathematical Reviews number (MathSciNet)
MR683868

Zentralblatt MATH identifier
0525.34010

Citation

Howes, F.A. Differential inequality techniques and singular perturbations. Rocky Mountain J. Math. 12 (1982), no. 4, 767--778. doi:10.1216/RMJ-1982-12-4-767. https://projecteuclid.org/euclid.rmjm/1250128119


Export citation